# SDR HEEA080635

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,264 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 6223201001
- Part serial: 3707
- Condition: Malfunctioned
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOVE 2500 FEET INDICATOR READS 50 FEET AND FLAG APPEARS. SENT TO BROKER TO BE SOLD AS IS.
